# SDR GAIA00552

- Difficulty date: August 28, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: BS 810 CORROSION ON LOWER ATTACH ANGLE INSIDE DELTA KEELBEAM  CORRECTIVE ACTION: REMOVED LOWER ATTACH ANGLE IAW B727 SRM 51-30-2. FOUND OUT OF LIMITS IAW B727 SRM 53-10-1. FABRICATED NEW ATTACH ANGLE IAW B727 SRM 53-10-2 FIG 4 INSTALLED ATTACH ANGLE IAW B727 SRM 53-30-2
